Tohoku Mathematical Journal

Norms of Hankel operators and uniform algebras, II

Takahiko Nakazi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 4 (1987), 543-555.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228242

Digital Object Identifier
doi:10.2748/tmj/1178228242

Mathematical Reviews number (MathSciNet)
MR0917467

Zentralblatt MATH identifier
0622.47025

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Nakazi, Takahiko. Norms of Hankel operators and uniform algebras, II. Tohoku Math. J. (2) 39 (1987), no. 4, 543--555. doi:10.2748/tmj/1178228242. https://projecteuclid.org/euclid.tmj/1178228242


Export citation

References

  • [1] M. B. ABRAHAMSE, Toeplitz operators in multiply connected regions, Amer. J. Math. 96 (1974), 261-297.
  • [2] V. M. ADAMJAN, D. Z. AROV AND M. G. KREIN, Analytic properties of Schmidt pairs fo a Hankel operator and the generalized Schur-Takagi problem, Matem. Sbornik 86 (128) (1971), 34-35; English translation: Math. USSR Sbornik 15 (1971), 31-73.
  • [3] P. AHERN AND D. SARASON, The Hp spaces of a class of function algebras, Acta Math 117 (1967), 123-163.
  • [4] J. M. ANDERSON AND R. H. ROCHBERG, Toeplitz operators associated with subalgebras o the disc algebra, Indiana Univ. Math. J. 30 (1981), 813-820.
  • [5] W. B. ARVESON, Interpolation problems in nest algebras, J. Functional Analysis 2 (1975), 208-233.
  • [6] R. E. CURTO, P. S. MUHLY, T. NAKAZI AND J. XIA, Hankel operators and uhiform algebras, Archiv der Math. 43 (1984), 440-447.
  • [7] R. G. DOUGLAS AND C. PEARCY, On a topology for invariant subspaces, J. Functiona Analysis 2 (1968), 323-341.
  • [8] S. D. FISHER, Function Theory on Planar Domains, A Wiley-Interscience Publication
  • [9] T. GAMELIN, Embedding Riemann surfaces in maximal ideal spaces, J. Functional Analy sis 2 (1968), 123-146.
  • [10] T. GAMELIN, Uniform Algebras, Prentice-Hall, Englewood Cliffs, New Jersey, 1969
  • [11] P. HARTMAN, On completely continuous Hankel matrices, Proc. Amer. Math. Soc. (1958), 862-866.
  • [12] H. KELSON AND G. SZEGO', A problem in prediction theory, Ann. Math. Pura Appl. 5 (1960), 107-138.
  • [13] K. HOFFMAN, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, New Jersey, 1962.
  • [14] T. NAKAZI, Norms of Hankel operators and uniform algebras, Trans. Amer. Math. Soc 299 (1987), 573-580.
  • [15] Z. NEHARI, On bounded bilinear forms, Ann. of Math. 65 (1957), 153-162
  • [16] Y. OHNO, Remarks on Helson-Szego problems, Thoku Math. J. 18 (1965), 54-59
  • [17] S. C. POWER, Hankel Operators on Hubert Space, Research Notes in Math. 64, Pitma Advanced Publishing Program, 1982.
  • [18] R. ROCHBERG, Function algebra invariants and the conformal structure of planar domains, J. Functional Analysis 13 (1973), 154-172.
  • [19] T. YAMAMOTO, Weighted norm inequalities in Hubert space L2, master's thesis, Hokkaid University 1983.